# SDR ASAA2021032434392

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,401 hours, 15,660 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES AFTER MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED RH PACK TEMP CONTROL BITE: LOGGED RAM AIR DOOR "ACTUATOR", FAULT CLEARED. ACCOMPLISHED BITE TWO MORE TIMES, NO FAULTS. REF B737-800 FIM TASK 21-62-00-810-801.
